i just started metformin and for the last few days i can hardly walk because my ankels hurt so bad. Is that a sid e effect? Lisa
It would be recommended to speak to your doc who prescribed the med for a possible check up for edema (water retention) in the tissues due to which the ankles could hurt, about 9% people who take Metformin do fell weakness it could be due to the side effects too. Best of luck & take care, be well & safe!
Please talk to your doc for more accurate & professional info.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok here's the deal my doctor put me on metformin about 2 months ago and my back is killing me upper?
Posted 21 May 2010 • 1 answer
Posted 5 May 2011 • 5 answers
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Posted 25 Sep 2011 • 1 answer
Posted 7 Oct 2013 • 2 answers
Posted 17 May 2014 • 1 answer